# SDR R61A201704100274

- Difficulty date: April 10, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 25,285 hours, 19,733 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN CABIN DOOR CAN'T BE OPENED BY THE AGENT. CLEANED AND LUBED L1 DOOR ROLLERS, OPS CHECKED GOOD IAW MM 52-11-00.
